MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE MYSPINE LP DRILL PILOT GUIDE L04

MEDACTA INTERNATIONAL SA MYSPINE MYSPINE LP DRILL PILOT GUIDE L04
Catalog Number 7.0554
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 february 2020: lot 02581s: (b)(4) item manufactured and released on 23-jan-2020.No anomalies found related to the problem.Patient match planing review each step of the process have been analyzed by my solution department.We analyzed each step of the myspine process.Images qc: the images we received were subjected to quality control, the result of which was positive.Reconstruction: the reconstruction is precise and correct, all areas were clearly identifiable.Planning: the surgeon modified and validated the planning (rev.1).Guide: the guide was designed according to the trajectory of the screws in the planning validated (rev.1).As usual, during the guide design we checked with the upper and the lower vertebra that there was no impingement.Conclusions our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
It was not possible to use myspine guide l4 because there was a problem related to its settng.The patient lamina of l4/l5 were too closer, so in order to set the myspine guide l4, the patient lamina l4 should have been recected.The surgery finished without using myspine guide.30 minutes delay and additional anesthesia has been used.

Brand Name
MYSPINE MYSPINE LP DRILL PILOT GUIDE L04
Common Device Name
DRILL PILOT GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9799371
Report Number3005180920-2020-00131
Device Sequence Number16304445
Product Code MNI
UDI-Device Identifier07630040716864
UDI-Public07630040716864
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7.0554
Device Lot Number02581S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR